Alert archive / Wisconsin / Small Craft Advisories in 2018

Small Craft Advisory 69, NWS Green Bay, WI

October 18, 2018

NWS Green Bay, WI issued this small craft advisory at Oct 18, 2018, 3:40 AM CDT. It took effect at Oct 18, 2018, 11:00 AM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2018, 3:40 AM CDT (08:40 UTC)
In effect from
Oct 18, 2018, 11:00 AM CDT
Expired
Oct 20, 2018, 4:17 AM CDT
In force
41 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

838 
WHUS73 KGRB 180840
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
340 AM CDT Thu Oct 18 2018

LMZ521-522-181600-
/O.NEW.KGRB.SC.Y.0069.181018T1600Z-181020T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
340 AM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM
CDT FRIDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 11 AM this morning to
7 PM CDT Friday. 

* WINDS...southwest 15 to 25 knots, with gusts over 30 knots at
  times.

* WAVES...building to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$

LMZ541>543-181600-
/O.NEW.KGRB.SC.Y.0069.181018T1600Z-181020T1000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
340 AM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 AM
CDT SATURDAY...

The National Weather Service in Green Bay has issued a Small
Craft Advisory, which is in effect from 11 AM this morning to
5 AM CDT Saturday. 

* WINDS...southwest 15 to 25 knots, with gusts over 30 knots at
  times through Friday. Becoming northwest 15 to 25 knots Friday
  night.

* WAVES...building to 4 to 7 feet, then subsiding to 3 to 5 feet
  Friday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or 
waves greater than 4 feet are expected to produce hazardous 
conditions to small craft. Inexperienced mariners, especially 
those operating smaller vessels should avoid navigating in these 
conditions.

&&

$$
Kieckbusch
8 follow-up statements
647 
WHUS73 KGRB 181531
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1031 AM CDT Thu Oct 18 2018

LMZ521-522-182345-
/O.CON.KGRB.SC.Y.0069.181018T1600Z-181020T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
1031 AM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at 
  times. 

* WAVES...Building to 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-182345-
/O.CON.KGRB.SC.Y.0069.181018T1600Z-181020T1000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1031 AM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at 
  times through Friday. Becoming northwest 15 to 25 knots Friday 
  night. 

* WAVES...Building to 4 to 7 feet, then subsiding to 3 to 5 feet 
  Friday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
081 
WHUS73 KGRB 182019
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
319 PM CDT Thu Oct 18 2018

LMZ521-522-190430-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
319 PM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...Southwest 15 to 25 knots, with a few gusts over 30 
  knots at times. 

* WAVES...3 to 5 feet, then building to 4 to 6 feet Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-190430-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
319 PM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at
  times. 

* WAVES...4 to 6 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
740 
WHUS73 KGRB 190218
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
918 PM CDT Thu Oct 18 2018

LMZ521-522-191030-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
918 PM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at 
  times. 

* WAVES...3 to 5 feet, then building to 4 to 6 feet Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

LMZ541>543-191030-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1000Z/
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
918 PM CDT Thu Oct 18 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT
SATURDAY...

* WINDS...Southwest 15 to 25 knots, with gusts over 30 knots at 
  times. 

* WAVES...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
230 
WHUS73 KGRB 190929
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
429 AM CDT Fri Oct 19 2018

LMZ521-522-541>543-191630-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-181021T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
429 AM CDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT SATURDAY...

* WINDS...Southwest 15 to 25 knots, with a few gusts near 35 
  knots at times. Winds becoming northwest this evening.

* WAVES...4 to 7 feet today, subsiding to 3 to 5 feet tonight
  through Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
Kieckbusch
158 
WHUS73 KGRB 191523
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
1023 AM CDT Fri Oct 19 2018

LMZ521-522-541>543-192330-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181021T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
1023 AM CDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SATURDAY...

* WINDS...Southwest to 30 knots through this afternoon, becoming
  west then northwest 15 to 25 knots this evening into Saturday. 
  A few gusts near 35 knots at times through early evening and 
  again on Saturday.

* WAVES...3 to 7 feet today, subsiding to 2 to 5 feet tonight 
  through Saturday evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

Bersch
483 
WHUS73 KGRB 191947
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
247 PM CDT Fri Oct 19 2018

LMZ521-522-541>543-200400-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/
/O.NEW.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
247 PM CDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

The National Weather Service in Green Bay has issued a Gale
Watch, which is in effect from Saturday morning through Saturday
evening. 

* WINDS...Southwest 20 to 30 knots, becoming west then northwest
  15 to 25 knots tonight into Saturday. Gusts near 35 knots at
  times tonight through Saturday evening. 

* WAVES...3 to 7 feet subsiding to 1 to 4 feet tonight. Waves will
  build again to 3 to 5 feet Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind gusts over 25 knots or
waves greater than 4 feet are expected to produce hazardous
conditions to small craft. Inexperienced mariners, especially
those operating smaller vessels should avoid navigating in these
conditions.

A Gale Watch is issued when the risk of gale force winds has
significantly increased, but the specific timing and location is
still uncertain.  It is intended to provide additional lead time
for mariners who may wish to consider altering their plans.

&&

$$
265 
WHUS73 KGRB 200147
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
847 PM CDT Fri Oct 19 2018

LMZ521-522-541-201000-
/O.UPG.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/
/O.NEW.KGRB.GL.W.0012.181020T0147Z-181021T0300Z/
/O.UPG.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
847 PM CDT Fri Oct 19 2018

...GALE WARNING IN EFFECT UNTIL 10 PM CDT SATURDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect until 10 PM CDT Saturday. The Small
Craft Advisory is no longer in effect. The Gale Watch is no
longer in effect. 

* WINDS...Northwest 15 to 25 knots with gusts near 35 knots
  tonight. Winds increase to 20 to 30 knots with gusts near 35
  knots Saturday morning and continue through the evening. 

* WAVES...2 to 5 feet tonight. Waves will build to 3 to 5 feet 
  Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ542-543-201000-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/
/O.UPG.KGRB.GL.A.0009.181020T1200Z-181021T0000Z/
/O.NEW.KGRB.GL.W.0012.181020T1200Z-181021T0300Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
847 PM CDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM CDT SATURDAY...

The National Weather Service in Green Bay has issued a Gale
Warning, which is in effect from 7 AM to 10 PM CDT Saturday. The
Gale Watch is no longer in effect. 

* WINDS...Northwest 15 to 25 knots with gusts near 30 knots
  tonight. Winds increase to 25 to 30 knots with gusts near 35 
  knots Saturday morning and continue through the evening.

* WAVES...1 to 4 feet tonight. Waves will build to 3 to 5 feet 
  Saturday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$
075 
WHUS73 KGRB 200917
MWWGRB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Green Bay WI
417 AM CDT Sat Oct 20 2018

LMZ542-543-201730-
/O.CAN.KGRB.SC.Y.0069.000000T0000Z-181020T1200Z/
/O.EXT.KGRB.GL.W.0012.181020T0917Z-181021T0300Z/
Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI-
417 AM CDT Sat Oct 20 2018

...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...Northwest 15 to 25 knots with occasional gale force gusts
  over 35 knots later this morning and afternoon. 

* WAVES...3 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$

LMZ521-522-541-201730-
/O.CON.KGRB.GL.W.0012.000000T0000Z-181021T0300Z/
Green Bay south of line from  Cedar River to Rock Island Passage
and north of a line from Oconto WI to Little Sturgeon Bay WI-
Green Bay south of line from  Oconto WI to Little Sturgeon Bay WI-
Rock Island Passage to Sturgeon Bay WI-
417 AM CDT Sat Oct 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* WINDS...Northwest 15 to 25 knots with occasional gale force gusts
  over 35 knots later this morning and afternoon. 

* WAVES...3 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds around 35 knots or greater are
expected.  Operating a vessel in gale conditions requires
experience and properly equipped vessels.  It is highly
recommended that mariners without the proper experience
seek safe harbor prior to the onset of gale conditions.

&&

$$
Kieckbusch

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 17, 10:20 PM CDT, 5 hours 20 minutes earlier.

Area forecast discussion, Oct 17, 10:20 PM CDT, 5 hours 20 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1020 PM CDT Wed Oct 17 2018

Updated aviation portion for 06Z TAF issuance

.SHORT TERM...Tonight and Thursday
Issued at 305 PM CDT Wed Oct 17 2018

Stratocumulus clouds across northeast Wisconsin
should dissipate around sunset, with clear skies and diminishing
winds tonight. The surface high will move away later tonight and
low level warm advection will begin across the north. This should
hold temperatures up a few degrees above MOS guidance.

Sunny skies and seasonable temperatures are expected Thursday
with increasing south winds.

.LONG TERM...Thursday Night Through Wednesday
Issued at 305 PM CDT Wed Oct 17 2018

The mean flow to generally consist of a western CONUS upper
ridge/east-central NOAM upper trough through the upcoming weekend.
This will bring an unseasonably cold/unsettled forecast for
Friday/Saturday before high pressure arrives for Sunday. The first
half of next week to see the upper ridge shift east into the
central CONUS, but models differ on whether the ridge will hold
together or weaken to practically a zonal flow. While models agree
on mainly dry conditions during this time, the model difference
with the ridge could impact temperatures.

Clouds are expected to be on the increase Thursday night as a 40
knots southwest low-level jet attempts to bring WAA/moisture into
the western Great Lakes. There could be some saturation issues
initially, so the GFS may be overdone with its precipitation. Have
kept the increasing cloud trend from the previous forecast, but
will add a small chance pop to central and northern WI after
midnight. Min temperatures to be much more on the mild side
compared to Wednesday night. Look for readings in the middle to
upper 40s or 20 to 25 degrees warmer than the previous night.

A cold front is forecast to push southeast into the western Great
Lakes Friday afternoon. Once again, models show saturation could
be a problem, thus pops were kept in the chance category. The
highest pop to be placed over northern WI where better mid-level
forcing to exist due to a shortwave diving southeast into Lake
Superior. Breezy southwest winds will redevelop with sustained
winds of 15 to 25 mph with higher gusts. Max temperatures to range
from the lower 50s north-central WI, middle to upper 50s south.

A few lingering rain showers are possible Friday evening over
eastern WI, however the main story to be the next surge of colder
air behind the departed cold front/new upper trough over the Great
Lakes. Some breaks in the clouds are expected, but as northwest
winds combine with CAA, this sets the stage for possible lake
effect rain and/or snow showers across north-central WI. Little if
any accumulation is anticipated by daybreak. Min temperatures to
be in the lower 30s north-central, upper 30s to around 40 degrees
east-central WI.

For the most part, Saturday is shaping up to be a cold, blustery
day with the upper trough shifting east, a shortwave dropping
south-southeast through the northwest flow aloft and the
possibility of lake effect rain and/or snow showers north-central,
along with a chance of rain showers elsewhere. High pressure is
forecast to build into WI later on Saturday which should bring a
diminishing precipitation trend to the area. Max temperatures to
only reach the middle to upper 30s north-central, lower to middle
40s east-central WI.

The center of this high pressure is expected to dive southeast
into northern/western MO Saturday night with a ridge axis extended
northeast into WI. This should clear out the clouds, ease the
winds, end the lake effect over north-central WI and bring a cold
night to the region. As the high pressure shifts toward the OH/TN
Valleys on Sunday, winds will back to the southwest. However, the
cold start to the day will limit max temperatures to only the
upper 30s north, lower to middle 40s south.

A weak surface trough is progged to approach WI Sunday night and
push across the state on Monday. Models pretty much show a lack of
moisture present when this trough arrives, thus no mention of
precipitation is necessary. Otherwise, look for some increase in
clouds Sunday night, followed by decreasing clouds on Monday with
a wind shift from southwest to northwest. Max temperatures Monday
to range from the middle to upper 40s north/near Lake MI, to the
lower 50s south.

Cooler air appears to lag several hours behind the passage of the
surface trough, with another area of Canadian high pressure
settling south into the northern Plains/Upper MS Valley Monday
night. Thus, do not see any snow shower potential across north-
central WI and have kept the forecast area dry. This high pressure
moves into the western Great Lakes on Tuesday, bringing plenty of
sunshine and a modest northwest wind. Max temperatures Tuesday to
be in the lower to middle 40s north, middle to upper 40s south.
The high pressure covers the entire Great Lakes region Tuesday
night before heading toward the eastern Great Lakes region on
Wednesday. Dry conditions to persist and as winds turn to the
south-southeast by Wednesday afternoon, look for max temperatures
to edge up, reaching the middle to upper 40s north, upper 40s to
lower 50s south.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1020 PM CDT Wed Oct 17 2018

Mostly clear to clear skies with VFR conditions are expected
through the TAF period. Light and variable winds are expected
overnight, with LLWS expected with gusty northerly winds of 30
knots just above the surface. Gusty southwest winds are then
expected during the day on Thursday, especially during the
afternoon with gusts of 20 to 25 knots. LLWS will dissipate
Thursday morning once the atmosphere decouples. Although wind
gusts will subside across the west and north late Thursday
afternoon into early Thursday evening, gusty winds will continue
across the eastern TAF sites with a tighter pressure gradient.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......AK
AVIATION.......Kurimski
Hazardous weather outlook, Oct 18, 3:26 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
326 AM CDT Thu Oct 18 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-190830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
326 AM CDT Thu Oct 18 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Around an inch of snowfall is possible in north-central Wisconsin
on Saturday. This may result in slippery roads.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-190830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
326 AM CDT Thu Oct 18 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Conditions hazardous to small craft will develop by late morning
and continue through tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Conditions hazardous to small craft can be expected at times
through Saturday evening.

Kieckbusch/MG

Nearby

Small Craft Advisories in Wisconsin, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.